Siberian Mathematical Journal

, Volume 15, Issue 6, pp 839–850 | Cite as

On varieties of bounded lie algebras

  • V. A. Artamonov


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. A. Artamonov “Projective metabelian Lie algebras,” Izv. Akad. Nauk SSSR, Seriya Matem.,36, No. 3, 510–522 (1972).Google Scholar
  2. 2.
    V. A. Artamonov, “Chained variety of linear algebras,” Tr. Mosk. Matem. Ob-va,29, 51–78 (1973).Google Scholar
  3. 3.
    Jean-Pierre Serre, Lie Algebras and Lie Groups, Addison-Wesley, Reading (1965).Google Scholar
  4. 4.
    A. I. Shirshov, “On free Lie rings,” Matem. Sb.,45, No. 2, 113–122 (1958).Google Scholar
  5. 5.
    N. Jacobson, Lie Algebras, Wiley and Sons, New York (1962).Google Scholar
  6. 6.
    H. Cartan and S. Eilenberg. Homological Algebra, Princeton University Press, Princeton (1956).Google Scholar
  7. 7.
    W. E. Clark and G. M. Bergman, “The Aut class group of category of rings,” J. Algebra,24, No. 1, 80–99 (1973).Google Scholar
  8. 8.
    M. Sh. Tsalenko and E. G. Shul'geifer, Lectures on Category Theory [in Russian], Izdatel'stvo MGU, Moscow (1970).Google Scholar
  9. 9.
    V. A. Artamonov, “Nilpotence, projectivity, freedom,” Vestnik MGU, No. 5, 50–53 (1971).Google Scholar
  10. 10.
    A. Tarski, “Equationally complete ring and relation algebras,” Indag. Math.,18, 39–46 (1956).Google Scholar
  11. 11.
    R. W. Stringall, “The categories of p-rings are equivalent,” Proc. Amer. Math. Soc.,29, No. 2, 229–235 (1972).Google Scholar
  12. 12.
    W. D. Neumann, “Representing varieties of algebras by algebras,” J. Austral. Math. Soc.,11, No. 1, 1–8 (1970).Google Scholar

Copyright information

© Plenum Publishing Corporation 1975

Authors and Affiliations

  • V. A. Artamonov

There are no affiliations available

Personalised recommendations